Before I was on the birth control pills, my periods would range from 28-38 days. I was on birth control pills for 3 months and I had to get off of them. I was constantly (still am) coughing and I was getting rashes from my pills. Now, I am prescribed new pills. However, I cannot take them until I start my next period. My last period was on August 25. It was shorter than the ones that I was experiencing for the first 2 months, but my doctor said it was okay since I was still new to the pills. On September 8th, my partner's condom broke. He didn't ejaculate. About an hour to 2 hours later, I took the Plan B One Step pill. Days later, I had light brown discharge and cramps. The discharge lasted for at least 6 days and my cramps lasted for at least 2 weeks. Now, I am getting clear discharge and I'm not really cramping anymore. It's day 32 and I am getting a feeling of pressure in the lower part of my stomach. I don't know when I am supposed to get my period and I am really scared. Is this normal? Am I going to get my period soon? Please help.
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a big dose of hormone for your body to handle/process.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting.
You may experience hormonal side effects such as sore breasts, bleeding, back ache, cramping, bloating, mood swings, depression etc.
A tip - When the condom is about to be put on his penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as he withdraws. This prevents it accidentally slipping off inside of you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2015 • 1 answer
Posted 5 Aug 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 17 Jun 2016 • 1 answer
Posted 28 Aug 2016 • 2 answers